MathSciNet Relay Station
MathSciNet bibliographic data
MR1770940 92D10
Rocheleau, Ghislain; Lessard, Sabin Stability analysis of the partial selfing selection model. J. Math. Biol. 40 (2000), no. 6, 541–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement